# SDR CA001110031

- Difficulty date: November 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7600 · Engine Controls
- Part: Amplifier
- Part number: 5071T98P03
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLT 4627,  AFTER SETTING CLIMB THRUST THE LT ENGINE ACCELERATED TO OVER 101 PERCENT. THE POWER LEVER WAS RETARDED AND THE ENGINE (N1) THEN LATER DROPPED BY 6 PERCENT UNCOMMANDED. REMOVE AND REPLACE NR 1 ENGINE N1 CONTROL AMPLIFIER. PERFORMED FUNCTIONAL CHECK IAW CRJ POWER PLANT GROUND RUN MANUAL 77-00-00. OPS CHECK GOOD.
